ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142560488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Received one photo of the drip chamber.Leakage was observed from the air filter vent.The complaint of leakage can be confirmed.The probable cause cannot be determined without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional reporter: (b)(6) product manager, ya po industrial co., ltd., (a-strong), (b)(6).
Event or Problem Description
The drip chamber of a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inches reportedly leaked an unspecified chemotherapy drug during a patient's infusion.There were no defects noted on the product.The products were stored in an air-conditioned room.There was no delay in critical therapy and no human harm reported.